# SDR ANCF2019011102

- Difficulty date: January 11, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-112
- Aircraft serial: 2544
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T.O. ON FO DISPLAY AND FO AS PF AIR DATA INFORMATION WAS LOST ECAM SHOWED YAW DAMPER NR 2 RUD TRIM 2 FAULT. REJECTED T.O. WAS PERFORMED. CORRECTIVE ACTION: IN ACCORDANCE WITH TSM 34-13-00-810-851-A INTERNAL FAILURE OF THE ADR 2 WAS PERFORMED AND AMM 34-13-00-740-002-A THE INTERFACE TEST OF THE ADR WAS SUCCESSFULL. AND AMM 22-96-00-710-001-A THE AFS TEST WAS SUCCESSFULL IN ACCORDANCE WIHT AWM 24-58-10 P 0006 SHEET 1 THE C/B 231XP-A BUS SUPPLY WAS CHECKED AND  FOUND IN NORMAL CONDITION . AND AMM 27-96-00-710-001-A THE OPERATIONAL TEST EFCS WAS SUCCESSFULL.
